MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22538UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Occlusion (1984); Thrombus (2101); Patient Problem/Medical Problem (2688)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, one resolute onyx drug eluting stent was implanted into the lad.Approx 7 days post index procedure, the patient suffered acute nstemi.The nstemi was caused by stent thrombosis.The patient was treated with balloon angioplasty of the lad.The patient recovered.The investigator assessed the event as unlikely related to the index device but causally related to anti-platelet medication.Safety assessed the event as possibly related to the index device and causally related to anti-platelet medication.
 
Additional Manufacturer Narrative
The investigator assessed the stent thrombosis as not related to the device but probably related to anti-platelet medication.Safety assessed the stent thrombosis as possibly related to the device and probably related to anti-platelet medication.The patient was not on dapt at the time of the event.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec adjudicated stent thrombosis of the target lesion stent, subacute stent thrombosis arc definite.Thrombotic occlusion after pci.Adjudicated target lesion revascularization is clinically driven.Also adjudicated mi is a non-q-wave mi (target vessel), udmi spontaneous.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Event was treated with medication change.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
100% stenosis of the lad was reported.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8188861
Report Number9612164-2018-03759
Device Sequence Number13928419
Product Code NIQ
UDI-Device Identifier00643169556775
UDI-Public00643169556775
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2020
Device Catalogue NumberRONYX22538UX
Device Lot Number0009215785
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer12/17/2018
04/01/2019
04/22/2019
05/02/2019
05/02/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date01/09/2019
04/05/2019
05/09/2019
05/23/2019
05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age57 YR
Patient Weight94